Despite its complex pharmacokinetic and pharmacodynamic profile, warfarin is still one of the most widely used oral anticoagulant agents. Attaining optimal anticoagulation with this agent is clinically challenging in view of its many food and drug interactions. Inappropriate anticoagulation control can expose patients to an increased risk of bleeding or thromboembolic complications, due to over and underanticoagulation, respectively. Fluctuations in dietary vitamin K intake can have a significant effect on the degree of anticoagulation in patients treated with warfarin. In addition, the explosion in use of various dietary supplements and herbal products can lead to undesired outcomes on anticoagulant levels. The aim of this review is to discuss the scope and the potential clinical impact of the most commonly reported food, dietary supplement and herbal interactions with warfarin therapy. Practical steps for patients and providers to minimise these interactions are highlighted.